Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Anahis

Severe acne cause by regimen

Recommended Posts

Im starting my second month on the regimen and my skin looks terrible worse than how i had it when i started i do not know if this is suppose to happen but i do regret using this now i dont even know if to continue using it please help 

Link to comment
Share on other sites

 

Hi Anahis,

 

I'm sorry to hear about your skin. 

 

The Acne.org Regimen products are clinically proven and they will work to clear your acne. Make sure of two things:

 

1. You are using only Acne.org Regimen products on your face and nothing else.

2. You are using the Acne.org Regimen products exactly as directed. 

 

If you do both 1 and 2 you will have completely clear, radiant healthy looking skin. Guaranteed.

 

Many people are making common mistakes. Take this questionnaire to be sure you're on track just right:

 

http://www.acne.org/regimen-help.html#questionaire

 

Also keep in mind that many people take 3-4 months to get clear. We have received literally hundreds of success stories over the years from people who have said they are so glad they stuck it. Stay patient and you will clear up.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×